A Caltech Library Service

Manifolds of Riemannian metrics with prescribed scalar curvature

Fischer, Arthur E. and Marsden, Jerrold E. (1974) Manifolds of Riemannian metrics with prescribed scalar curvature. Bulletin of the American Mathematical Society, 80 (3). pp. 479-484. ISSN 0273-0979.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:



Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© American Mathematical Society 1974. Communicated by S. S. Chern, August 1, 1973. The authors were partially supported by NSF grants GP-39060 and GP-15735.
Funding AgencyGrant Number
Subject Keywords:Scalar curvature, submanifolds of riemannian metrics, flat metrics, isolated metrics, infinitesimal deformations, stability of linearized equations
Issue or Number:3
Classification Code:MSC (1970): Primary 53C25, 58D15; Secondary 35J60, 58G99, 47H15
Record Number:CaltechAUTHORS:20100806-085207211
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19312
Deposited By: Ruth Sustaita
Deposited On:06 Aug 2010 16:37
Last Modified:03 Oct 2019 01:55

Repository Staff Only: item control page